# SDR DALA2021120707559

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 64,042 hours, 21,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 CABIN EMERGENCY LIGHTS INOP- ROWS 14-20. CORRECTIVE ACTION: FOUND BAD FUSE REPLACED PER 3351. OPS CHECKS GOOD. (786623)
